# SDR 9607125504

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE AFT CARGO THRESHOLD SUPPORT CASTING BS 1383.  REPLACED FITTING.
